# SDR SWAA2021071981835

- Difficulty date: June 9, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 947 S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STRINGER CLIP AT AREA AFT OF ACB BS947 S-19R WL193. ; / [01] PART HAS NO ALLOWABLE DAMAGE LIMIT ON SRM; REPAIR BY REPLACEMENT PER SRM 51-10-02 STEP 9.C  REMOVED STRINGER CLIP BS 951; STR 19R PER SRM 51-40-02; [02] VERIFIED PART HAS NO ALLOWABLE DAMAGE LIMIT ON SRM; REPAIR BY REPLACEMENT PER SRM 51-10-02 STEP 9.C.; [03] LOCATED; DRILLED; TRIMMED; DEBURRED; CONVERSION COATED AND PRIMERED BS 951 STR19R STRINGER CLIP. MADE FROM EXTRUSION BAC1493-881 7075-T62 CLAD; LOT # 1461708-1 IAW SRM 51-40-05 AND DWG 147A8124; [04] VERIFIED STEP 3 COMPLETE; [05] OK TO INSTALL STRINGER CLIP; [06] OK TO INSTALL; [07] INSTALLED ACB STRINGER CLIP AT BS947 STR19-R; WL193 PER SRM 51-40-020G-0 AND DWG 147A8110; [08] VERIFIED INSTALLED ACB STRINGER CLIP AT BS947 STR19-R; WL193 PER SRM 51-40-020G-0 AND DWG 147A8110; [09] COMPLETED
